Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 32, NWS Miami, FL

April 30, 2013Broward County, Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 30, 2013, 5:28 PM EDT for Broward County, Collier County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2013, 5:28 PM EDT (21:28 UTC)
Expired
Apr 30, 2013, 6:00 PM EDT
In force
32 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Collier County, FL

The radar

The Miami radar (KAMX), 75 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1369 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WUUS52 KMFL 302128
SVRMFL
FLC011-021-302200-
/O.NEW.KMFL.SV.W.0032.130430T2128Z-130430T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT TUE APR 30 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BROWARD COUNTY IN SOUTH FLORIDA.
  SOUTHEASTERN COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 600 PM EDT

* AT 523 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BIG CYPRESS NATIONAL PRESERVE...AND MOVING EAST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL EASTERN COLLIER COUNTY
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 2610 8083 2584 8093 2605 8120 2616 8110
TIME...MOT...LOC 2128Z 292DEG 9KT 2603 8106

$$
KONARIK
2 follow-up statements
918 
WWUS52 KMFL 302147
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
547 PM EDT TUE APR 30 2013

FLC011-021-302200-
/O.CON.KMFL.SV.W.0032.000000T0000Z-130430T2200Z/
BROWARD FL-COLLIER FL-
547 PM EDT TUE APR 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN COLLIER AND EXTREME SOUTHWESTERN BROWARD COUNTIES...

AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BIG CYPRESS NATIONAL PRESERVE...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN COLLIER COUNTY
  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2610 8106 2608 8084 2584 8093 2601 8115
TIME...MOT...LOC 2147Z 292DEG 9KT 2601 8101

$$
KONARIK
397 
WWUS52 KMFL 302158
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
558 PM EDT TUE APR 30 2013

FLC011-021-302209-
/O.EXP.KMFL.SV.W.0032.000000T0000Z-130430T2200Z/
BROWARD FL-COLLIER FL-
558 PM EDT TUE APR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIER AND
EXTREME SOUTHWESTERN BROWARD COUNTIES WILL EXPIRE AT 600 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS THE THUNDERSTORM WARNING WILL EXPIRE AT 600 PM EDT.

LAT...LON 2610 8106 2608 8084 2584 8093 2601 8115
TIME...MOT...LOC 2159Z 292DEG 9KT 2600 8098

$$
KONARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:34 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 30, 2:34 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EDT TUE APR 30 2013

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
VERY COMPLEX WEATHER PATTERN IS CURRENTLY BEGINNING TO TAKE SHAPE
ACROSS NORTH AMERICA WITH A CUT-OFF LOW DEVELOPING OVER SOUTHEAST
TEXAS. IT THIS FEATURE THAT HAS DRAWN MOISTURE NORTHWARD ACROSS
SOUTH FLORIDA AND ALSO DESTABILIZED THE ATMOSPHERE. THE 500 MB
TEMPERATURES THIS MORNING WERE A COUPLE OF DEGREES WARMER THAN 24
HOURS AGO. HOWEVER, AN OFFSET TO THIS WAS THAT THE 850 MB
TEMPERATURE HAVE ALSO WARMED SO THE LOWER LEVELS HAVE BECOME
INCREASINGLY UNSTABLE WITH AN EARLIER ONSET OF CONVECTION THAN ON
MONDAY. PWAT IS ALSO VERY HEIGHT FOR LATE APRIL AND THIS THE
REASON FOR THE EXTREME RAIN. OUR RADAR HAS ESTIMATED NEAR 10 INCH
TOTAL IN CORAL GABLES AREA JUST WEST OF MIRACLE MILE. STEERING
FLOW IS WEST- SOUTHWEST AT 8-9 KNOTS SO DEVELOPMENT HAS BEEN OVER
THE INTERIOR AND VERY SLOWLY PROPAGATING TOWARDS THE EAST COAST
METRO REGION.

THE GFS AND ECMWF HAVE VERY SIMILAR SOLUTIONS TO THE EVOLUTION OF
THE CUT-OFF LOW THROUGH THURSDAY. THAT IS A VERY STRONG MID LEVEL
TROUGH BEGINS TO DEEPEN ACROSS THE ROCKY MOUNTAIN REGION WITH THE
SOUTHERN TROUGH LIFTING EVER SO SLOWLY TO THE EAST TO BE CENTERED
OVER THE NORTHEAST GULF OF MEXICO BY THURSDAY. THIS WILL KEEP SOUTH
FLORIDA QUITE MOIST AND UNSTABLE FOR LATE APRIL/EARLY MAY THROUGH
THIS PERIOD WITH FORECAST SOUNDINGS MAINTAINING HIGH PWAT VALUES
RUNNING NEARLY TWO STANDARD DEVIATIONS ABOVE NORMAL AT 1.65-1.80
INCHES. STEERING FLOW WILL ALSO REMAIN WESTERLY SO THE HIGHEST
CHANCES FOR CONVECTION WILL CONTINUE OVER THE INTERIOR AND EAST
COAST. ADDED TO THIS WILL BE THE DAY TO DAY FLUCTUATIONS OF THE
INSTABILITY AS THE MID LEVEL LOW RETAINS ITS INFLUENCE ON THE
SYNOPTIC PATTERN. AT THIS TIME, IT APPEARS THAT STRONG STORMS REMAIN
POSSIBLE THROUGH THURSDAY AND CANNOT RULE OUT ISOLATED SEVERE WITH
LARGE HAIL AND DAMAGING WINDS, BUT THE THREAT FOR SEVERE
THUNDERSTORMS IS LOW.

.LONG TERM (FRIDAY THROUGH TUESDAY)...
BOTH THE GFS AND ECMWF SHOW THE CUT-OFF LOW SLOWLY GETTING ABSORBED
BY THE DEEPENING TROUGH OUT WEST LATE THIS UPCOMING WEEKEND.
HOWEVER, UNTIL THEN THE THREAT FOR THUNDERSTORMS WILL CONTINUE
ACROSS SOUTH FLORIDA THROUGH AT LEAST SATURDAY BEFORE DRIER AIR
POSSIBLY ROTATES ACROSS THE REGION FROM THE WEST. THE PRIMARY
LOCATIONS WILL CONTINUE TO BE OVER THE INTERIOR AND EAST COAST AS
WESTERLY STEERING IS RETAINED ALONG WITH HIGH PWAT'S FOR THIS TIME
OF THE YEAR. THERE COULD ALSO BE SOME MINOR DAY TO DAY FLUCTUATIONS
IN THE INSTABILITY BUT WIDESPREAD SEVERE STORMS DOES NOT APPEAR
LIKELY AT THIS TIME ALTHOUGH SOME STRONG STORMS COULD OCCUR.

&&

.MARINE...
TRANQUIL MARINE CONDITIONS ARE EXPECTED TO CONTINUE BUT WITH A
SMALL NORTHEAST SWELL OVER THE NORTHERN PORTIONS OF THE ATLANTIC
WATERS. THERE COULD ALSO BE SOME LOCALLY ROUGH WATERS NEAR THE
STRONGER THUNDERSTORMS WILL BE AFFECTING THE LOCAL WATERS THE REST
OF THIS WEEK.

&&

.FIRE WEATHER...
NO PROBLEMS OR CONCERNS AS TROPICAL MOISTURE WILL REMAIN ACROSS
SOUTH FLORIDA THROUGH THE END OF THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  71  83  70  81 / 40 70 50 70
FORT LAUDERDALE  74  84  73  81 / 40 70 50 70
MIAMI            71  84  72  82 / 40 60 40 60
NAPLES           70  85  69  83 / 30 50 40 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...23/SK
Hazardous weather outlook, Apr 30, 4:41 AM EDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
441 AM EDT TUE APR 30 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
010400-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
441 AM EDT TUE APR 30 2013

...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES...
...FEW STRONG THUNDERSTORMS WITH HEAVY RAIN POSSIBLE THIS AFTERNOON-EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES.

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS SOUTH FLORIDA THIS AFTERNOON AND EVENING, FOCUSED
ACROSS THE INTERIOR AND EAST COAST METRO AREAS. A FEW STRONG
THUNDERSTORMS COULD DEVELOP OVER THE INTERIOR AND EAST COAST WITH
FREQUENT LIGHTNING AND GUSTY WINDS THE MAIN THREATS.

WIND: WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE IN THE
STRONGEST THUNDERSTORMS THIS AFTERNOON INTO EARLY THIS EVENING.

HAIL: SMALL HAIL IS POSSIBLE WITH THE STRONGEST STORMS THIS
AFTERNOON.

FLOODING: LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON INTO
THIS EVENING. THIS COULD RESULT IN MINOR URBAN FLOODING AT
ISOLATED LOCALES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS TO
DEVELOP ACROSS SOUTH FLORIDA WEDNESDAY AFTERNOON AND EVENING AS
THE ATMOSPHERE BECOMES MORE UNSTABLE. DAMAGING WINDS AND LARGE
HAIL APPEAR POSSIBLE. THIS THREAT IS LOW.

LIGHTNING WILL BE A RISK EACH DAY AS THUNDERSTORMS ARE EXPECTED
TO DEVELOP EACH AFTERNOON WITH THE FOCUS OVER THE INTERIOR.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER THE NEXT FEW DAYS,
WHICH COULD LEAD TO ISOLATED STREET FLOODING WHERE THUNDERSTORMS
SET UP AND TRAIN OVER ANY GIVEN LOCALE.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Apr 30, 3:24 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
324 PM EDT TUE APR 30 2013

FLZ067-302000-
INLAND PALM BEACH COUNTY FL
324 PM EDT TUE APR 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN PALM BEACH
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 400 PM EDT

* AT 322 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES NORTHWEST OF SOUTH BAY. THIS STORM WAS
  NEARLY STATIONARY.

* THE STORM WILL AFFECT...
  LAKE HARBOR...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2675 8071 2676 8070 2666 8067 2666 8086
      2675 8088 2674 8085 2671 8081 2671 8078
      2669 8074 2672 8073 2677 8075 2678 8074
      2677 8072 2679 8069
TIME...MOT...LOC 1924Z 161DEG 2KT 2671 8079

KONARIK
Special weather statement, Apr 30, 3:40 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EDT TUE APR 30 2013

FLZ066-070-302015-
HENDRY FL INLAND COLLIER COUNTY FL
340 PM EDT TUE APR 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN HENDRY
COUNTY...NORTHERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...

* UNTIL 415 PM EDT

* AT 335 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES NORTHEAST OF AVE MARIA...AND MOVING
  EAST AT 5 MPH.

* THE STORM WILL AFFECT...
  SUNNILAND...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2652 8119 2624 8115 2626 8147 2642 8148
TIME...MOT...LOC 1940Z 259DEG 6KT 2634 8135

KONARIK
Special weather statement, Apr 30, 4:34 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
434 PM EDT TUE APR 30 2013

FLZ073-174-302100-
FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL
434 PM EDT TUE APR 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 500 PM EDT

* AT 431 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 3 MILES NORTHEAST OF PA-HAY OKEE OVERLOOK...AND
  MOVING SOUTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL CENTRAL MIAMI-DADE COUNTY
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2552 8049 2526 8062 2543 8087 2558 8078
TIME...MOT...LOC 2034Z 293DEG 10KT 2547 8076

KONARIK
Special weather statement, Apr 30, 4:44 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
444 PM EDT TUE APR 30 2013

FLZ066-070-302115-
HENDRY FL INLAND COLLIER COUNTY FL
444 PM EDT TUE APR 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN HENDRY
COUNTY...EASTERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH...

* UNTIL 515 PM EDT

* AT 440 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 7 MILES NORTHWEST OF MILE MARKER 60 ON
  ALLIGATOR ALLEY...AND MOVING SOUTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  COLLIER COUNTY REST AREA ON ALLIGATOR ALLEY...
  MILE MARKER 60 ON ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2623 8089 2594 8105 2621 8134 2640 8109
TIME...MOT...LOC 2044Z 309DEG 10KT 2621 8112

KONARIK
Special weather statement, Apr 30, 4:55 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
455 PM EDT TUE APR 30 2013

FLZ073-174-302130-
FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL
455 PM EDT TUE APR 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN
MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS
FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 530 PM EDT

* AT 453 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES EAST OF PA-HAY OKEE OVERLOOK...AND
  MOVING SOUTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  ROYAL PALM RANGER STATION...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2541 8082 2550 8073 2547 8047 2522 8057
      2521 8058
TIME...MOT...LOC 2055Z 294DEG 11KT 2541 8071

KONARIK
Special weather statement, Apr 30, 5:14 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
514 PM EDT TUE APR 30 2013

FLZ070-071-302145-
INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL
514 PM EDT TUE APR 30 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN BROWARD
COUNTY...EASTERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...

* UNTIL 545 PM EDT

* AT 510 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILE
  MARKER 60 ON ALLIGATOR ALLEY TO 3 MILES NORTHWEST OF BIG CYPRESS
  NATIONAL PRESERVE...AND MOVING EAST AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MILE MARKER 60 ON ALLIGATOR ALLEY...
  BIG CYPRESS NATIONAL PRESERVE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2625 8078 2586 8092 2605 8124 2626 8107
TIME...MOT...LOC 2114Z 287DEG 10KT 2621 8103 2605 8109

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 11:12 AM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Apr 30, 11:28 AM EDTSpecial Weather StatementMFLBroward32 min
Apr 30, 12:11 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Apr 30, 12:16 PM EDTAreal Flood AdvisoryMFLMiami-Dade119 min
Apr 30, 12:54 PM EDTSpecial Marine WarningMFL66 min
Apr 30, 12:55 PM EDTSpecial Weather StatementMFLBroward35 min
Apr 30, 1:43 PM EDTFlash Flood WarningMFLMiami-Dade3 hr
Apr 30, 1:46 PM EDTSpecial Weather StatementMFLMiami-Dade29 min
Apr 30, 1:50 PM EDTSpecial Marine WarningMFL55 min
Apr 30, 1:54 PM EDTSpecial Marine WarningMFL66 min
Apr 30, 1:57 PM EDTSpecial Weather StatementMFLPalm Beach33 min
Apr 30, 2:41 PM EDTSpecial Weather StatementMFLGlades34 min
Apr 30, 3:23 PM EDTSpecial Marine WarningMFL67 min
Apr 30, 3:24 PM EDTSpecial Weather StatementMFLPalm Beach36 min
Apr 30, 3:40 PM EDTSpecial Weather StatementMFLHendry35 min
Apr 30, 3:48 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry27 min
Apr 30, 4:09 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry36 min
Apr 30, 4:34 PM EDTSpecial Weather StatementMFLMiami-Dade26 min
Apr 30, 4:44 PM EDTSpecial Weather StatementMFLCollier31 min
Apr 30, 4:55 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
Apr 30, 5:14 PM EDTSpecial Weather StatementMFLCollier31 min
Apr 30, 5:58 PM EDTSpecial Weather StatementMFLMonroe32 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.